A maximum likelihood solution is obtained for the simple linear structural relation model where the underlying incidental distribution and one error variance are assumed known. Expressions for the asymptotic standard errors of the maximum likelihood estimates are obtained and these are verified using a simulation study.
"Maximum Likelihood Solution for the Linear Structural Relationship With Three Parameters Known,"
Journal of Modern Applied Statistical Methods:
1, Article 28.
Available at: http://digitalcommons.wayne.edu/jmasm/vol10/iss1/28